A low frequency model for acoustic propagation in a 2D flow duct: numerical computation

Lauris Joubert 1 Patrick Joly 1
1 POEMS - Propagation des Ondes : Étude Mathématique et Simulation
Inria Saclay - Ile de France, UMA - Unité de Mathématiques Appliquées, CNRS - Centre National de la Recherche Scientifique : UMR7231
Abstract : In this paper we study a low frequency model for acoustic propagation in a 2D flow duct. For some Mach profile flow, we are able to give a well-posedness theorem. Its proof relies on a quasi-explicit expression of the solution which provides us an efficient numerical method. We give and comment numerical results for particular linear, tangent and quadratic profiles. Finally, we give a numerical validation of our asymptotic model.
Document type :
Journal articles
Complete list of metadatas

https://hal-ensta-paris.archives-ouvertes.fr//hal-00969515
Contributor : Aurélien Arnoux <>
Submitted on : Wednesday, April 2, 2014 - 2:31:20 PM
Last modification on : Wednesday, July 3, 2019 - 10:48:03 AM

Identifiers

  • HAL Id : hal-00969515, version 1

Collections

Citation

Lauris Joubert, Patrick Joly. A low frequency model for acoustic propagation in a 2D flow duct: numerical computation. Communications in Computational Physics, Global Science Press, 2012, 11 (2), pp.508-524. ⟨hal-00969515⟩

Share

Metrics

Record views

250